Opérateur de torsion dans SL n (q) et SU n (q)
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 3, p. 309-345
@article{BSMF_2000__128_3_309_0,
     author = {Bonnaf\'e, C\'edric},
     title = {Op\'erateur de torsion dans $SL\_n(q)$ et $SU\_n(q)$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {3},
     year = {2000},
     pages = {309-345},
     doi = {10.24033/bsmf.2372},
     zbl = {0965.20027},
     mrnumber = {2002f:20073},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2000__128_3_309_0}
}
Bonnafé, Cédric. Opérateur de torsion dans $SL_n(q)$ et $SU_n(q)$. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 3, pp. 309-345. doi : 10.24033/bsmf.2372. http://www.numdam.org/item/BSMF_2000__128_3_309_0/

[A]Asai (T.). - Twisting operators on the space of class functions of finite special linear groups, Proc. Symp. in Pure Math., t. 47, 1987, p. 99-148. | MR 89f:20046 | Zbl 0657.20033

[B1]Bonnafé (C.). - Formule de Mackey pour q grand, J. Algebra, t. 201, 1998, p. 207-232. | MR 99d:20071 | Zbl 0987.20024

[B2]Bonnafé (C.). - Mackey formula in type A, Proc. London Math. Soc., t. 80, 2000, p. 545-574. | MR 2001i:20100 | Zbl 01463634

[D]Digne (F.). - Descente de Shintani et descente des scalaires, J. London Math. Soc., t. 59, 1999, p. 867-880. | MR 2001a:20081 | Zbl 0947.20025

[DL]Deligne (P.), Lusztig (G.). - Representations of reductive groups over finite fields, Ann. of Math. (2), t. 103, 1976, p. 103-161. | MR 52 #14076 | Zbl 0336.20029

[DLM]Digne (F.), Lehrer (G.), Michel (J.). - The characters of the group of rational points of a reductive group with non-connected centre, J. reine angew. Math., t. 425, 1992, p. 155-192. | MR 93c:20071 | Zbl 0739.20018

[DM1]Digne (F.), Michel (J.). - Fonctions L des variétés de Deligne-Lusztig et descente de Shintani, Mém. Soc. Math. France, t. 20, 1985. | Numdam | MR 87h:20071 | Zbl 0608.20027

[DM2]Digne (F.), Michel (J.). - On Lusztig's parametrization of characters of finite groups of Lie type, Astérisque 181-182, 1990, p. 113-156. | MR 91d:20041 | Zbl 0711.20024

[DM3]Digne (F.), Michel (J.). - Representations of finite groups of Lie type. - in London Math. Soc. Students Texts, vol. 21, Cambridge University Press, 1991. | MR 92g:20063 | Zbl 0815.20014

[K1]Kawanaka (N.). - Generalized Gel'fand-Graev representations and Ennola duality, Adv. Stud. in Pure Math., Algebraic groups and related topics, t. 6, 1985, p. 175-206. | MR 87e:20075 | Zbl 0573.20038

[K2]Kawanaka (N.). - Generalized Gel'fand-Graev representations of exceptional simple algebraic groups over a finite field, I, Invent. Math., t. 84, 1986, p. 575-616. | MR 88a:20058 | Zbl 0596.20028

[Lou]Lou (B.). - The centralizers of a regular unipotent element in a semisimple algebraic group, Bull. A.M.S., t. 74, 1968, p. 1144-1146. | MR 38 #154 | Zbl 0167.30201

[L1]Lusztig (G.). - Characters of reductive groups over finite fields, Ann. of Math. Studies, t. 107, 1984. | MR 86j:20038 | Zbl 0556.20033

[L2]Lusztig (G.). - Intersection cohomology complexes on reductive groups, Invent. Math., t. 75, 1984, p. 205-272. | MR 86d:20050 | Zbl 0547.20032

[L3]Lusztig (G.). - Character sheaves, I, Adv. in Math., t. 56, 1985, p. 193-237 ; Character sheaves, II, t. 57, 1985, p. 226-265 ; Character sheaves, III, t. 57, 1985, p. 266-315 ; Character sheaves, IV, t. 59, 1986, p. 1-63 ; Character sheaves, V, t. 61, 1986, p. 103-155. | Zbl 0586.20018

[LS]Lusztig (G.), Srinivasan (B.). - The characters of the finite unitary groups, J. Algebra, t. 49, 1977, p. 167-171. | MR 56 #12139 | Zbl 0384.20008

[Sh1]Shoji (T.). - Shintani descent for algebraic groups over a finite field, I, J. Algebra, t. 145, 1992, p. 468-524. | MR 93b:20079 | Zbl 0744.20039

[Sh2]Shoji (T.). - Character sheaves and almost characters of reductive groups, I et II, Adv. in Math., t. 111, 1995, p. 244-313 et 314-354. | MR 95k:20069 | Zbl 0832.20065

[Sh3]Shoji (T.). - Shintani descent for special linear groups, J. Algebra, t. 199, 1998, p. 175-228. | MR 99b:20078 | Zbl 0902.20019

[Sp]Springer (T.A.). - Some arithmetic results on semi-simple Lie algebras, Publ. Math. I.H.E.S, t. 30, 1966, p. 115-141. | Numdam | MR 34 #5993 | Zbl 0156.27002

[SpSt]Springer (T.A.), Steinberg (R.). - Conjugacy classes, Seminar in algebraic groups and related topics, Lecture Notes in Math., t. 131, 1970, p. 167-266. | MR 42 #3091 | Zbl 0249.20024

[St1]Steinberg (R.). - Regular elements of semisimple algebraic groups, Publ. Math. I.H.E.S., t. 25, 1965. | Numdam | MR 31 #4788 | Zbl 0136.30002

[St2]Steinberg (R.). - Endomorphisms of linear algebraic groups, Memoirs of the A.M.S., t. 80, 1968. | MR 37 #6288 | Zbl 0164.02902